



PEICA Technical Program Coaches Workshop Sunday 27 Sept. 2009 9:30 am. – 3:30 pm Charlottetown Curling Club

Registration Deadline: Tues. 22 Sept 09

Fee: \$15.00 per person (payable to PEICA) – to cover cost of lunch, printed materials/handouts and honorariums.

Time	Session/Presentation	Presenter/Instructor
		All sessions to be held in
9:00 – 9:30 am.	Registration	the CCC upstairs lounge
	Welcome, workshop goals and objectives	Gayle Johnston
9:30 – 9:40 am.	Agenda Overview	Tech. Dir. PEICA
	PEICA Update, initiatives and association's	Shirley Lank
9:40 – 9:50 am.	mandate	President PEICA
	Welcome & introduction of new Exec. Dir.	Shirley Lank & Stephen
9:50 – 10:00 am.	PEICA – overview of role/responsibilities	Marchbank
	PEICA 09-10 events schedule, fees, on line	Derek MacEwen
10:00 – 10:30 am.	registration how - to, pay pal, website in general	PEICA Webmaster &
	Q & A	Secretary
	Rules update, clarification on other rules,	Kay Atkinson & Cliff
10:30 – 11:00 am.	etiquette, areas of concern, appeal process, Q	Poirier (Lev 4 & 3
	& A	Officials)
	* if required may be shortened to 10 min.	
11:00 – 11:15 am.	Nutrition Break	
	09-10 Tech Programs, NCCP & CCA Update,	Gayle &
11:15 – 12:00 am.	Intro to new Comp. Coach (replacing old Level	
	2 Technical Oct. 09)	
	Physical Preparation & Training – its	Kara Grant
12:00 – 12:30 pm	importance & impact, team buy-in	Olympic Pentathlon
	Lunch* if required may be shortened to 30 min.	fridge & microwave
12:30 – 1:15 pm.	Soup & Sandwiches to be provided	available
	Mental Preparation & Training	Kim Shapcott PhD
1:15 – 2:00 pm	(the how-to with your athletes)	Sport Psychologist
	Effective Practice Planning and Execution of	Kathie Gallant Coach &
2:00 – 2:30 pm	Plans Q & A	Player at multi- national
		events
	Shots & Thoughts – 30 min. video from 09	Kathie Gallant
2:30 – 3:00 pm	Cdn. & World Juniors Championships	
	Q & A	
	Open Discussion, Q & A, Recommendations,	Gayle
3:30 – 3:30 pm	workshop evaluation to be completed by	
•	participants	
I f you have not done so, please call/email Gayle Johnston at 368-1071, gaylej@pei.sympatico.ca to		
confirm attendance no later then Tues. 22 Sept. as food arrangements and workshop material must be		

confirm attendance **no later then Tues. 22 Sept**. as food arrangements and workshop material must be finalized. The reg. fee may be paid on arrival or mailed to Gayle at Box 3 Site 10, 46 Kirkdale Rd. Charlottetown PEI C1E 1N6